Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a theorem by Sen


Author: G. M. Lancaster
Journal: Proc. Amer. Math. Soc. 19 (1968), 1119-1122
MSC: Primary 53.70
DOI: https://doi.org/10.1090/S0002-9939-1968-0232309-0
MathSciNet review: 0232309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. N. Sen, On conformally-flat Riemannian space of class one, Proc. Amer. Math. Soc. 17 (1966), 880-883. MR 0200867 (34:753)
  • [2] H. Shapiro, Über die Metrik der subprojektiven Räume, Trudy Sem. Vektor Tenzor. Anal. 1 (1933), 102-142.
  • [3] G. Vranceanu, Leçons de géométrie différentielle, Vol. 2, Éditions de L'Académie de la République Populaire Roumaine, Bucharest, 1957, pp. 43-51. MR 0124823 (23:A2133)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.70

Retrieve articles in all journals with MSC: 53.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232309-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society